# SDR DHL2007804500

- Difficulty date: July 16, 2007
- Submitted: August 29, 2007
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- Aircraft time: 85,412 hours, 30,822 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Nr 1
- Part time: 85,412 hours, 30,822 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 STUB WING RIB JOINT ANGLE CRACKED 0.750", STA XFS 529.000.  REMOVED CRACKED ANGLE IAW SRM 51-1-21.  FABRICATED NEW ANGLE (AL7075"0" 0.080") IAW DWG NR 9753297.  HEAT TREATED FROM AL7075"0" TO 7075T6 IAW SRM 51-1-1 PG 1-13-17.  CLEANED, TREATED AND PRIMED AREA AND NEW ANGLE IAW SRM 51-1-8B.  INSTALLED NEW ANGLE IAW SRM 51-1-21.
